LymeNet Home LymeNet Home Page LymeNet Flash Discussion LymeNet Support Group Database LymeNet Literature Library LymeNet Legal Resources LymeNet Medical & Scientific Abstract Database LymeNet Newsletter Home Page LymeNet Recommended Books LymeNet Tick Pictures Search The LymeNet Site LymeNet Links LymeNet Frequently Asked Questions About The Lyme Disease Network LymeNet Menu

LymeNet on Facebook

LymeNet on Twitter




The Lyme Disease Network receives a commission from Amazon.com for each purchase originating from this site.

When purchasing from Amazon.com, please
click here first.

Thank you.

LymeNet Flash Discussion
Dedicated to the Bachmann Family

LymeNet needs your help:
LymeNet 2020 fund drive


The Lyme Disease Network is a non-profit organization funded by individual donations.

LymeNet Flash Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» LymeNet Flash » Questions and Discussion » Medical Questions » Bruising??? Swelling???

 - UBBFriend: Email this page to someone!    
Author Topic: Bruising??? Swelling???
hopeful_K
Member
Member # 25915

Icon 1 posted      Profile for hopeful_K     Send New Private Message       Edit/Delete Post   Reply With Quote 
Today I'm experiencing my normal joint pain in my left arm & leg. My ankle is especially bad. When I looked at it, I noticed the area around the ankle is actually mildly bruised & swollen. I'm pretty confident I didn't injur it. Is bruising a Lyme side effect?

As a side note, I've been on Biaxin for 5 weeks. 3 days ago I added Amoxicillan to my treatment. Since then, my symptoms are worse (which I hear is normal) but I've never seen bruises before.

Any insight for this Lyme newbie?

Thanks,
K

Posts: 44 | From Midwest | Registered: May 2010  |  IP: Logged | Report this post to a Moderator
joalo
Frequent Contributor (1K+ posts)
Member # 12752

Icon 1 posted      Profile for joalo     Send New Private Message       Edit/Delete Post   Reply With Quote 
Up.

--------------------
Sick since January 1985. Misdiagnosed for 20 years. Tested CDC positive October 2005. Treating since April 2006.

Posts: 3228 | From Somewhere west of the Mississippi | Registered: Aug 2007  |  IP: Logged | Report this post to a Moderator
karenl
Frequent Contributor (1K+ posts)
Member # 17753

Icon 1 posted      Profile for karenl     Send New Private Message       Edit/Delete Post   Reply With Quote 
Easy bruising is a sign of chlamydia pneumonia
which often comes with lyme. Cpnhelp.org explains
the bruising, it is from inflamed vessels.
If it happened when you added amoxi, you likely have cpn and can do the NAC test.
You need to read a lot and do the full protocol,
you can get a blood test.

Posts: 1834 | From US | Registered: Oct 2008  |  IP: Logged | Report this post to a Moderator
Consuelachacha
LymeNet Contributor
Member # 26538

Icon 1 posted      Profile for Consuelachacha   Author's Homepage     Send New Private Message       Edit/Delete Post   Reply With Quote 
I have been bruising easily since I was dx. with Lupus several years ago.

I have never really been given a good explanation as to why, I just wanted to share that you are not alone.

Someone can just grab me around the arm, or I can bump into something and the next day there is a bruise.

--------------------
Sick and Tired of Being Sick and Tired!!

Posts: 153 | From St. Louis, Missouri | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
Dawn in VA
Frequent Contributor (1K+ posts)
Member # 9693

Icon 1 posted      Profile for Dawn in VA     Send New Private Message       Edit/Delete Post   Reply With Quote 
Maybe Babesia? Babesia "eats" iron and if your ferritin level is low, you might be anemic, which can cause easy bruising. I had this symptom a lot until my titers began dropping and my ferritin went up (ever so slowly, but surely). I had not changed anything else in my Tx plan at that time.

Also, have your B-12 levels checked, as there is a type of anemia that can result from low B-12.

Another thought...
Are you taking too many blood-thinning meds or possibly overdosing on blood-thinning supplements (like fish oil, circumin, Wobenzyme, other enzymes, etc.)?

--------------------
(The ole disclaimer: I'm not a doctor.)

Posts: 1349 | From VA | Registered: Jul 2006  |  IP: Logged | Report this post to a Moderator
mbdq
LymeNet Contributor
Member # 26277

Icon 1 posted      Profile for mbdq     Send New Private Message       Edit/Delete Post   Reply With Quote 
I get the same symptom on my shins. I get bruising and very slight swelling.

I was thinking it was bartonella, but I really am not sure.

Posts: 233 | From Hudson Valley | Registered: Jun 2010  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code is enabled.

Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | LymeNet home page | Privacy Statement

Powered by UBB.classic™ 6.7.3


The Lyme Disease Network is a non-profit organization funded by individual donations. If you would like to support the Network and the LymeNet system of Web services, please send your donations to:

The Lyme Disease Network of New Jersey
907 Pebble Creek Court, Pennington, NJ 08534 USA


| Flash Discussion | Support Groups | On-Line Library
Legal Resources | Medical Abstracts | Newsletter | Books
Pictures | Site Search | Links | Help/Questions
About LymeNet | Contact Us

© 1993-2020 The Lyme Disease Network of New Jersey, Inc.
All Rights Reserved.
Use of the LymeNet Site is subject to Terms and Conditions.